Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have heavy bleeding. Taking Meprate. Healing time?

I Am on a 21 day cycle for meprate. Today the bleeding is really heavy nada painful and I started meprate today as well. Doc had asked me to take 1 tablet everyday for 21 days, then stop 5 days and continue taking meprate for 21 days. Cycle to be repeated 4 times. How quickly will my heavy bleeding take to stop. Shall I take something else to stop heavy bleeding. I had a DMV 8 mths ago and had endoplasia . YYYY@YYYY
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
With a single tablet(10mg.) of Meprate it may take a couple of days for the bleeding to lessen and completely disappear in about 4-5 days time and this depends on the status of your hormonal imbalance. Sometimes you may need to increase the dose. As such, medically, this is the best hormonal treatment for your condition as this is the progesterone-only treatment. You can add NSAID drugs also.You may add nutritional supplements and iron as a supportive therapy. Please follow your doctor's instructions. Take care.
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor